I have many of the same symptoms for up to two years. The stiffness in the legs from Levaquin for sure is beginning to go away after two years. I believe that the quinolones actually caused the prostatitis. They always think of a bacterial infection. Not so. not confirmed. The cure is worse than the illness.
The other nervous symptoms you have had are common. hold on you are not going crazy. You do not have MS or a brain tumor. You have bee FQ'd. Your DR. as mine doesn't have a clue how dangerous these Fluoroquinolones are and in particular when they are used for extended periods and you take more than one variety. No one will listen. They are too concerned about legal issues and the drug money they get as kickbacks for over prescribing the FQ's. Several years of your life have been taken away and your PNS, CNS, and tendons will never be the same. All you can do is warn a friend.
Last Updated 7/29/04